MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP

KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP
Model Number F10050-A
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A capa was previously initiated by koru medical to investigate syringe ejection malfunctions.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Koru medical became aware of a report stating "during setup, the patient stated they set everything up as usual and was just starting the priming.When the pump was turned on, the black tab sprung forward quickly from the back and ejected the syringe forcefully out, a few feet away and onto the floor.The tip of the syringe and the tubing flange were both cracked after impact.The black tab on the pump will not rewind, so the internal spring mechanism must have failed suddenly and forcefully.The patient sealed and bagged the syringe and tubing and will return with the pump and stated the hizentra and supplies will need to be replaced.The pump had been stored properly and has not been dropped or damaged." a return material authorization was initiated by koru medical for product return.The pump listed in this report has not been received by koru medical at this time.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.

Brand Name
FREEDOM60®
Common Device Name
FREEDOM60 INFUSION PUMP
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key23804418
Report Number1318360-2025-00031
Device Sequence Number9360540
Product Code FRN
UDI-Device Identifier00659443004450
UDI-Public00659443004450
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K231918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050-A
Device Lot NumberA.86215
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/15/2025
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIZENTRA
Patient SexUnknown